Dr. Bertrand Teguia Tabuguia, Ph.D.

A mathematics lover!

Collaborative papers

Teguia Tabuguia, Bertrand and Koepf, Wolfram. On the representation of non-holonomic power series. September 2021 (submitted).

Teguia Tabuguia, Bertrand and Koepf, Wolfram. Power series representations of hypergeometric type functions. In Corless R., Gerhard J., Kotsireas I. (eds): Maple in Mathematics Education and Research. MC 2020. Communications in Computer and Information Science, Springer.

Teguia Tabuguia, Bertrand and Koepf, Wolfram. Hypergeometric type power series. Extended Abstract for the 4th International Conference "Computer Algebra", Moscow. Pages 105-108. June 2021.

Coming soon:

Teguia Tabuguia, Bertrand and Koepf, Wolfram. Symbolic conversion of holonomic functions to hypergeometric type power series. To appear in the Computer Algebra issue of the Journal of Programming and Computer Software. February 2022.

Personal Papers

Teguia Tabuguia, Bertrand. A variant of van Hoeij's algorithm to compute hypergeometric term solutions of linear recurrence equations. To appear in J. Algorithm Comput (2022). Maxima code. Comparison.

Teguia Tabuguia, Bertrand. On 'Best' Rational Approximations to $\pi$ and $\pi+e$. Preprints 2020, 2020050268. DOI: 10.20944/preprints202005.0268.v2. Maxima code. (General mathematics manipulations. Draft of an idea!)

Teguia Tabuguia, Bertrand. An Algorithmic Random-Integer Generator based on the Distribution of Prime Numbers. Research Journal of Mathematics and Computer Science, 2019; 3:16. DOI: 10.28933/rjmcs-2019-06-1705.

In preparation:

Teguia Tabuguia, Bertrand. Series and Sequences Defined by Quadratic Differential Equations. Illustrative pdf.

Computing hypergeometric terms in Maple

Prime and Randomness